# SDR QXEA2014030500195

- Difficulty date: February 17, 2014
- Submitted: March 5, 2014
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 16,393 hours, 17,637 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Nr 11
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 11 FOUND TO BE CORRODED BEYOND LIMITS.  REMOVED NR 11 SEAT TRACK IAW SRM 51-41-00-00-01, 51-42-05-02-01 AND 51-40-15-02-01.  DRILLED NEW FASTENER HOLES IN NEW TRACK PN 85328210-115, DEBURRED AND COUNTERSUNK AS NECESSARY. ALL WORK DONE IAW SRM 51-40-07-02-01 AND 51-40-05-00-01.  INSTALLED BOLTS FOR SEAT TRACK NR 11 IAW SRM 51-41-00-00-01. INSTALLED SOLID RIVETS AT AFT SERVICE SPLICE IAW SRM 51-42-05-02-01. INSTALLED HI-LITES AND SOLID RIVETS AT AFT SEAT TRACK SPLICE AND CENTER SECTION IAW SRM 51-40-15-02-01 AND 51-42-05-02-01. INSTALLED SOLID RIVETS FWD SPLICE SECTION OF NR 11 SEAT TEACK IAW SRM 51-42-05-02-01.  INSTALLED FWD SPLICE SECTION OF SEAT TRACK NR 11 IAW SRM 51-40-15-02-01. LOCK FASTENER INSTALLATION ACCOMPLISHED IAW SRM 51-40-15-02-01, TR 51-020.  APPLIED PRIMER TO NECESSARY FASTENERS IAW SRM 51-25-10-02-01.  APPLIED TOPCOAT TO NECESSARY FASTENERS IAW SRM 51-25-15-02-01.  APPLIED SELF LEVELING GREEN SEALANT TO SEAT TRACK NR 11 FROM FORWARD END OF TRACK NR 11 TO FS X83.00 IAW AMM 53-23-01-400-801 HS 53-0003.
